# SDR RAIA00312302

- Difficulty date: December 5, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 15,703 hours, 15,942 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 384925
- Part serial: F8911088
- Condition: Failed
- Location: Hyd System
- Part time: 24,413 hours, 28,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT- HYDRAULIC PRESSURE LOW NR 2.  MAINTENANCE REMOVED AND REPLACED NR 2 HYD PUMP.
